MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION POLARIS? LOOP; STENT, URETERAL

BOSTON SCIENTIFIC CORPORATION POLARIS? LOOP; STENT, URETERAL
Model Number M0061552330
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/12/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Block e1: initial reporter facility name (b)(6).Block h6: device code a0401 captures the reportable event of stent shaft break.
 
Event or Problem Description
It was reported that a polaris loop ureteral stent was to be used in a nephroureteroscopic lithotripsy procedure in the renal ureter.During unpacking, it was found that the stent was fractured.The procedure was completed with another of the same device and there were no patient complications reported.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Block e1: initial reporter facility name (b)(6).Block h6: device code a0401 captures the reportable event of stent shaft break.Block h11: investigation analysis upon receipt at our quality assurance laboratory, this polaris loop ureteral stent underwent a thorough analysis.Visual inspection of the device revealed that the renal coil was detached from the shaft.Dimensional testing of the device noted that the spring catch was not on specification.A review of the device history record (dhr) indicated that the device met all material, assembly, and product specifications at the time of release to distribution.Based on the information available and analysis results, it is possible to conclude that this issue could be caused by operational factors.The retrieval line may be removed before placement at the physician's discretion.If the retrieval line gets entangled in the bladder coil and is removed using excess force, the stent could get detached/separated during the preparation, affecting the performance of the device.A conclusion code of adverse event related to procedure was assigned to this investigation.

Brand Name
POLARIS? LOOP
Common Device Name
STENT, URETERAL
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
2546 calle primera
alajuela
CS  
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key22974905
Report Number2124215-2025-62057
Device Sequence Number21075852
Product Code FAD
UDI-Device Identifier08714729421092
UDI-Public(01)08714729421092(17)270910(10)34818230
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K030503
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM0061552330
Device Catalogue NumberM0061552330
Device Lot Number0034818230
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/13/2025
Supplement Date Received by Manufacturer09/29/2025
Initial Report FDA Received Date09/05/2025
Supplement Report FDA Received Date10/24/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/10/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age62 YR
Patient SexMale
Patient Weight60 KG